Large deviation and the tangent cone at infinity of a crystal lattice

Motoko Kotani, Toshikazu Sunada

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

We discuss a large deviation property of a periodic random walk on a crystal lattice in view of geometry, and relate it to a rational convex polyhedron in the first homology group of a finite graph, which, as we shall observe, has remarkable combinatorial features, and shows up also in the Gromov-Hausdorff limit of a crystal lattice.

Original languageEnglish
Pages (from-to)837-870
Number of pages34
JournalMathematische Zeitschrift
Volume254
Issue number4
DOIs
Publication statusPublished - 2006 Dec 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Large deviation and the tangent cone at infinity of a crystal lattice'. Together they form a unique fingerprint.

Cite this